# SDR FDEA202312051916

- Difficulty date: December 5, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24872
- Aircraft time: 82,666 hours, 32,936 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Part number: 140N29011
- Condition: Sheared
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR, ROD END BROKEN AT LOWER DOOR HINGE.  COMPLIED WITH E.A. F-5210-T0377325 PART 1. DOOR  VERIFIED CLOSED, LOCKED AND SECURED FROM INSIDE AND  OUTSIDE. PLACED OLD R1 SLEEVE AND ADJUSTER IN  LABLED BOX IN GALLEY AREA.  RELEASED FOR SERVICE PER MEL : 52-11-01-A  CATEGORY : B EXPIRATION : 08DEC23  "MEL 52-11-01-A: __R1 DOOR  _________ INOP."  REPLACED R1 DOOR GUIDE ARM ADJUSTER IAW B757 AMM    ABOVE. ADJSTMENT GOOD IAW B757 AMM    52-11-04-822-056. MEL CLEARED. PLACARD REMOVED.    OK FOR SERVICE.
